# SDR WX0A2022080374176

- Difficulty date: July 30, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 51,375 hours, 32,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 852063
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC: 7000-0019 ALL 4 EMERGENCY POWER SUPPLY BATTERY DISCHARGED BEYOND RECHARGE CAPACITY. / ALL 4 EMERGENCY POWER SUPPLY UNIT BATTERY REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-002-A."
